# SDR AALA20130315004

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 101,161 hours, 16,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JFK - CREW REPORTED AFTER ENGINE START EICAS MESSAGE, EMERGENCY LIGHTS ILLUMINATED WITH ASSOCIATED EMERGENCY LIGHTS UNARMED LIGHT WITH SWITCH IN ARMED POSITION.  REPLACED C/P EMERGENCY LIGHT OXY SWITCH PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
